# SDR MALA976053

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, THE LANDING GEAR DID NOT RETRACT WITH PROPER PRESSURE ON HYDRAULIC GAUGE.  CREW RECYCLED AS PER QRH AND THE GEAR DID RETRACT.  AIRCRAFT LANDING IN DTW WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL OPS CHECKS, BLED AND SEVICED HYDRAULIC SYSTEM.  ALL CHECKS GOOD.
